# SDR SIMA20170913001

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 33,310 hours, 28,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AND AT THE SERVICE DOOR INOPERATIVE.  TROUBLESHOT AND FOUND THE NR 1 INVERTER TO BE BAD IAW WM 33-50-50.  INSTALLED A USED INVERTER AND OPS CHECKED IAW W/C 33-700-17, OPS CHECKED GOOD.   NO FURTHER DEFECTS NOTED.
